# SDR CA040226006

- Difficulty date: February 24, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 34,314 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33110UA
- Part serial: P54043
- Condition: Making Metal
- Location: Right
- Part time: 22,198 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ONCE AT LEVEL FLIGHT THE RT ENGINE OIL PRESSURE WAS NOTICE TO BE AT THE LOWER END OF THE GREEN ARC 70 PSI, THE OIL PRESSURE WAS MONITORED UNTIL IT DROPPED TO 65 PSI AND THE CREW ELECTED TO RETURN. THE PRESSURE REMAINED STABLE AT 65 PSI, UNTIL TOUCHDOWN WHERE THE OIL PRESSURE DROPPED TO ZERO. THE ENGINE WAS SECURED AND THE LANDING COMPLETED WITHOUT FURTHER INCIDENT. A SUBSEQUENT INSPECTION REVEALED EXCESSIVE METAL IN THE OIL FILTER, THE LT ENGINE WAS REMOVED FOR REPAIR.  FOLLOWUP INFORMATION WILL BE ADDED ONCE TEAR DOWN AND ANALYSIS IS COMPLETE.
